# SDR O2GA2017122283901

- Difficulty date: December 18, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N839UP
- Make and model: Beech B300
- Aircraft serial: FL984
- Aircraft time: 2,271 hours, 1,927 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1013646289
- Part serial: 1433
- Condition: Defective
- Location: Nlg
- Part time: 2,271 hours, 1,927 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, WHEN GEAR HANDLE SELECTED DOWN, NOSE LANDING GEAR UNSAFE LIGHT ILLUMINATED. INITIATED A LOW SPEED APPROACH OVER TOWER WHICH CONFIRMED GEAR WAS DOWN. PERFORMED MANUAL GEAR EXTENSION PER POH. NLG LIGHT ILLUMINATED AFTER A COUPLE OF MINUTES. LANDING WAS UNEVENTFUL. MAINTENANCE TROUBLESHOT THE DISCREPANCY TO A FAULTY NLG DRAG BRACE DOWNLOCK SWITCH. REPLACED SAME, PERFORMED OPS CHECK AND AIRCRAFT WAS RETURNED TO SERVICE.
